# SDR DALA2023011100224

- Difficulty date: January 8, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,827 hours, 10,960 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT DISARM ON ARRIVAL.  R/R CNTRL UNIT IAW A330 AMM 30-46. (4048006)
